Illinois Journal of Mathematics

Gaps in the dimensions of transformation groups

L. N. Mann

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 10, Issue 3 (1966), 532-546.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256055005

Digital Object Identifier
doi:10.1215/ijm/1256055005

Mathematical Reviews number (MathSciNet)
MR0200387

Zentralblatt MATH identifier
0142.21701

Subjects
Primary: 57.47

Citation

Mann, L. N. Gaps in the dimensions of transformation groups. Illinois J. Math. 10 (1966), no. 3, 532--546. doi:10.1215/ijm/1256055005. https://projecteuclid.org/euclid.ijm/1256055005


Export citation